# SDR ASOA01252

- Difficulty date: October 20, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N274AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120229
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE LEFT FLOOR SEAT TRACK, FORWARD SECTION, WAS FOUND CORRODED FROM FRAME 17 TO FRAME 26.  CORROSION WAS ALSO FOUND ON THE LEFT FLOOR SEAT TRACK, AFT SECTION, FROM FRAME 32 TO 39.  MAINTENANCE REMOVED AND REPLACED BOTH FORWARD AND AFT SECTIONS OF CORRODED FLOOR SEAT TRACKS IAW SRM 51-40-02.  (M)
